American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Richard Mandelbaum. Four-dimensional topology: an introduction. Bull. Amer. Math. Soc. 2 (1980) 1-159. MR 551752.
Abstract, references, and article information
View Article: PDF

[2] William Jaco and Peter B. Shalen. Seifert fibered spaces in irreducible, sufficiently-large 3-manifolds. Bull. Amer. Math. Soc. 82 (1976) 765-767. MR 0415623.
Abstract, references, and article information
View Article: PDF

[3] Sylvain E. Cappell and Julius L. Shaneson. Construction of some new four-dimensional manifolds. Bull. Amer. Math. Soc. 82 (1976) 69-70. MR 0394709.
Abstract, references, and article information
View Article: PDF

[4] Sylvain E. Cappell and Julius L. Shaneson. Invariants of 3-manifolds. Bull. Amer. Math. Soc. 81 (1975) Part 1:559-562. MR 0367967.
Abstract, references, and article information
View Article: PDF

[5] Hugh M. Hilden. Every closed orientable 3-manifold is a 3-fold branched covering space of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 1243-1244. MR 0350719.
Abstract, references, and article information
View Article: PDF

[6] Kuo-Tsai Chen. Solvability on manifolds by quadratures permitting only integrals. Bull. Amer. Math. Soc. 80 (1974) 1210-1212. MR 0353361.
Abstract, references, and article information
View Article: PDF

[7] José M. Montesinos. A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$. Bull. Amer. Math. Soc. 80 (1974) 845-846. MR 0358784.
Abstract, references, and article information
View Article: PDF

[8] Antonio O. Farias. Immersions of the circle and extensions to orientation-preserving mappings. Bull. Amer. Math. Soc. 80 (1974) 578-580. MR 0362350.
Abstract, references, and article information
View Article: PDF

[9] George K. Francis. Branched and folded parametrizations of the sphere. Bull. Amer. Math. Soc. 80 (1974) 72-76. MR 0350753.
Abstract, references, and article information
View Article: PDF

[10] Jonathan L. Gross and Seth R. Alpert. Branched coverings of graph imbeddings. Bull. Amer. Math. Soc. 79 (1973) 942-945. MR 0332543.
Abstract, references, and article information
View Article: PDF

[11] Kyung Whan Kwun and Jeffrey L. Tollefson. Uniqueness of orientation preserving ${\text{PL}}$ involutions of 3-space. Bull. Amer. Math. Soc. 79 (1973) 761-762. MR 0317329.
Abstract, references, and article information
View Article: PDF

[12] Wilbur Whitten. Surgically transforming links into noninvertible knots. Bull. Amer. Math. Soc. 78 (1972) 99-103. MR 0287529.
Abstract, references, and article information
View Article: PDF

[13] C. McA. Gordon. A short proof of a theorem of Plans on the homology of the branched cyclic coverings of a knot. Bull. Amer. Math. Soc. 77 (1971) 85-87. MR 0267567.
Abstract, references, and article information
View Article: PDF

[14] Wilbur Whitten. Some intricate noninvertible links. Bull. Amer. Math. Soc. 76 (1970) 1100-1102. MR 0264646.
Abstract, references, and article information
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1